# SDR FDEA201802140394

- Difficulty date: February 14, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 80,310 hours, 17,332 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2249743515
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

ON DOWNWIND INTO KDEN GOT NR 3 TRITONE FIRE BELL, LIGHTS IN FUEL AND FIRE HANDLE FOR 5 SECONDS, SHUT ENGINE DOWN PER QRH. DISCHARGED 1 AGENT TO NR 3 ENGINE, FIRE INDICATION WENT AWAY AFTER RETARDING NR 3 THROTTLE TO IDLE. REMOVED AND REPLACED NR 3 ENG RT UPPER TURBINE A AND B FIRE DETECTOR AND RAIL ASSY MFG P/N 224-0153-5039 (S/N UR-024) IAW AMM 26-11-03-4-1. ALL CHECKS NORMAL CONDUCTED ENGINE RUN IAW JRH AND PERFORMED CFDS FDCU RETURN TO SERVICE ALL PASSED.
